| Catalog Number |
SRM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported ¨capsular contracture baker grade iii¨.Later healthcare professional reported ¨capsular contracture, baker grade iv¨.This record is for the left side.The device was explanted and replaced.
Event or Problem Description
Healthcare professional reported singulair was used to for treatment of symptoms.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b7 d9 h3 h6.Laboratory analysis summary: the device related to the reported events capsular contracture was received on sep 24, 2025, with lot number 1183767.Based on the product analysis performed, the assessments of the complaints are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, opening was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported ¨capsular contracture baker grade iii¨.Later healthcare professional reported ¨capsular contracture, baker grade iv¨.This record is for the left side.The device was explanted and replaced.Healthcare professional reported singulair was used to for treatment of symptoms.